Accessibility navigation


Isentropic flow with cylindrical or spherical symmetry

Glaister, P. (1989) Isentropic flow with cylindrical or spherical symmetry. Communications in Applied Numerical Methods, 5 (7). pp. 445-454. ISSN 1555-2047

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1002/cnm.1630050705


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:15608
Publisher:Wiley

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation